MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; PERMANENT CAUTERY HOOK

INTUITIVE SURGICAL, INC EndoWrist; PERMANENT CAUTERY HOOK
Model Number 470183-19
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the surgeon noticed the permanent cautery hook instrument was not rotating correctly.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained additional information: the issue occurred with the surgeon¿s head inside the surgeon console¿s high resolution stereo viewer while the surgeon was attempting to manipulate instruments from the surgeon console.The permanent cautery hook instrument was not rotating properly.The movements of the surgeon scaled appropriately to the instrument.The timing of instrument movement was appropriate.There was no shakiness and/or friction observed.The instrument did not move in the intended direction.The issue was persistent.The instrument was changed to resolve the issue.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the instrument for evaluation.Therefore, the root cause of the customer reported failure mode has not been determined.

Brand Name
EndoWrist
Common Device Name
PERMANENT CAUTERY HOOK
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50899833
Report Number2955842-2026-39931
Device Sequence Number6001702
Product Code NAY
UDI-Device Identifier00886874112311
UDI-Public(01)00886874112311(11)251106(10)K14251106
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470183-19
Device Catalogue Number470183
Device Lot NumberK14251106 0106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown